# SDR WX0A2022062074117

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N297NV
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- Aircraft time: 48,533 hours, 15,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 134285
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU BATT FAULT INDICATED / REMOVED AND REPLACED FWD L EPSU UNIT IAW AMM 33-51-38Â PBÂ 401. COMPLETED OPS CHECK. NO FAULTS FOUND AT THIS TIME."
